Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    biggunz18 is offline New Member
    Join Date
    Aug 2004
    Location
    uk
    Posts
    16

    Dnp whats up ???

    Hi all, just joined up !

    Heres the deal i started my dnp cycle 5 days back, i started at 200mg for 3 days then moved up to 400mg yesterday.Everthing iv read while doing my research said that come day 4/5 you should be sweating like a tropper.

    When i upped my dose last night i got a little sticky before i feel asleep but had to turn off the fan as i was to cool.Today being the 5tn day and the second on 400mg i still cant feel no heat, no sweats.


    WTF ......

  2. #2
    Join Date
    May 2004
    Location
    N.Y. HOME OF THA BRAVE
    Posts
    164
    Quote Originally Posted by biggunz18
    Hi all, just joined up !

    Heres the deal i started my dnp cycle 5 days back, i started at 200mg for 3 days then moved up to 400mg yesterday.Everthing iv read while doing my research said that come day 4/5 you should be sweating like a tropper.

    When i upped my dose last night i got a little sticky before i feel asleep but had to turn off the fan as i was to cool.Today being the 5tn day and the second on 400mg i still cant feel no heat, no sweats.


    WTF ......

    When u say "a little sticky" u werent beatin off were u?

  3. #3
    biggunz18 is offline New Member
    Join Date
    Aug 2004
    Location
    uk
    Posts
    16

    yeah right

    Quote Originally Posted by NoSiNJeCTiON
    When u say "a little sticky" u werent beatin off were u?


    Lol.... you should do stand up !

  4. #4
    spywizard's Avatar
    spywizard is offline AR-Elite Hall of Famer~
    Join Date
    Dec 2003
    Location
    In the Gym, if i could
    Posts
    16,350
    fake
    The answer to your every question

    Rules

    A bigot is a person obstinately or intolerantly devoted
    to his or her own opinions and prejudices, especially
    one exhibiting intolerance, and animosity toward those of differing beliefs.


    If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
    we do not approve nor support any sources that may be listed on this site.
    I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.

    Why the Police will Kick your ass

  5. #5
    sauceman is offline Junior Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    130
    u eatin a lot of carbs?

  6. #6
    Opey's Avatar
    Opey is offline Associate Member
    Join Date
    May 2004
    Location
    CT, USA
    Posts
    244
    I second with spy, my first and only time doing DNP i was sweating my ass cheeks off, and my maximum dose was only 200mg.

  7. #7
    biggunz18 is offline New Member
    Join Date
    Aug 2004
    Location
    uk
    Posts
    16

    fake

    Quote Originally Posted by spywizard
    fake
    I did think that but i got mine thay came in a bag, when i took them out the bag and put them into a empty bottle i got some of the powder on my hands.

    My hands were all yellow and the towel i used is ****ed ! I am thinking thay might be 100mg caps or some **** like that.

    Ill see what happends in a day or so.
    Last edited by biggunz18; 08-16-2004 at 12:23 PM.

  8. #8
    SV-1's Avatar
    SV-1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    The Lab
    Posts
    5,467
    Quote Originally Posted by spywizard
    fake
    Maybe not. Some people have a higher tolerance than others, and some seem to suffer more pronounced sides than others.

  9. #9
    biggunz18 is offline New Member
    Join Date
    Aug 2004
    Location
    uk
    Posts
    16

    fruit

    Quote Originally Posted by sauceman
    u eatin a lot of carbs?

    Im thinking that might be the key, i know that you need carbs for it to effective, im gonna try eating more fruit tomorrow.

  10. #10
    SV-1's Avatar
    SV-1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    The Lab
    Posts
    5,467
    Quote Originally Posted by biggunz18
    Im thinking that might be the key, i know that you need carbs for it to effective, im gonna try eating more fruit tomorrow.
    No you don't, that's a myth.

  11. #11
    LeanMeOut's Avatar
    LeanMeOut is offline Community Veteran
    Join Date
    Jan 2004
    Location
    One up on you
    Posts
    4,446
    I am on day 4 @ 200mgs and I am having no problems at all......I am not sweating a bit even after eating carbs. I know my stuff is legit as well because I got it from a well respected DNP user/supplier -H-.......so maybe my tollerance is high. Either way I like not having sides and I plan on staying at this dose for the full 20 days, or maybe even 30 if the sides stay this low. At most you'll have 540mg in your blood in a cycle that long and if your tolerance is like mine then it shouldn't be to uncomfortable.


    <<LMO>>

  12. #12
    NorCaLifter's Avatar
    NorCaLifter is offline Associate Member
    Join Date
    Feb 2003
    Location
    Central Valley, California
    Posts
    186
    bro....relax... it should start kicking in at 400mg a day. My buddy didnt start sweating and breathing heavy for about 5 days or so too... but it starts in me by the second day. Hang in there

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •